Identities for piecewise polynomial spaces determined by connection matrices

Phillip Barry, Nira Dyn, Ronald N. Goldman, Charles A. Micchelli

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

Two B-spline results - Marsden's identity and the de Boor-Fix dual functionals - are extended to geometrically continuous curves determined by connection matrices.

Original languageEnglish (US)
Pages (from-to)123-136
Number of pages14
JournalAequationes Mathematicae
Volume42
Issue number1
DOIs
StatePublished - Aug 1 1991

Keywords

  • AMS (1980) subject classifications: Primary 41A15, Secondary 65D07

Fingerprint Dive into the research topics of 'Identities for piecewise polynomial spaces determined by connection matrices'. Together they form a unique fingerprint.

  • Cite this